| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that customer was concerned that powerglide wire was stuck in patient as the wire did not show at the end of the device as they performed the safety on the needle.Patient needed to get a chest xray to confirm that a wire wasn't in the patient.Additional information received 12/13/2023: there was no serious injury to the patient or healthcare provider and no delay or change in treatment.The patient is stable.The procedure for midline placement was completed without complication, upon retracting needle, guidewire was not visible.Guidewire retracted into housing compartment of device.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by customer that customer was concerned that powerglide wire was stuck in patient as the wire did not show at the end of the device as they performed the safety on the needle.Patient needed to get a chest x-ray to confirm that a wire wasn't in the patient.Additional information received: there was no serious injury to the patient or healthcare provider and no delay or change in treatment.The patient is stable.The procedure for midline placement was completed without complication, upon retracting needle, guidewire was not visible.Guidewire retracted into housing compartment of device.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The initial complaint appeared to be a reportable occurrence.After reviewing additional information provided by the customer and evaluating the returned device, it was determined that a reportable event had not occurred.